# SDR R61A2021030300218

- Difficulty date: February 27, 2021
- Submitted: March 3, 2021
- Operation: Air carrier
- Aircraft: N113HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000177
- Aircraft time: 34,469 hours, 26,369 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Relay
- Condition: Failed
- Location: Bleed System
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

BLEED 2 FAIL. RETURNED TO FIELD. R&R RH BLEED OVERPRESSURE AUX RELAY A9 AS PER SWPM 20-32-01.
